# SDR UIEA2021021200288

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 83,859 hours, 13,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B AILERON UPPER SURFACE FOUND DELAMINATION( RHW I/B AILERON UPPER SURFACE PERFORMED REPAIR AS PER SRM 51-70-06 PAR.5.A REV 90 REV DATE 20OCT20 AND REFER TO HX PROCESS CARD CONTROL SEQUENCE NO XJN504866-01 FOR DETAIL. )
